Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Took cytotec myspristol pills for abortion. Result positive even after bleeding. Incomplete abortion?

i tuk cytotec myspristol 3 pills 2 orally 1 i put in vagina .i was approx 3-4 weeks pregnant when i tuk pill.i tuk on 4th december and i had cramping sooner normal periods bleeding ended on 10th .i chechked yestday result shows i am positive still .i live in qatar where abortion is illegal what should i do ?Is it a incomplete abortion?how will i seeek medical help?what should i say and do
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2016
As you took those abortifacient drugs,it may lead to incomplete abortion sometimes and get positive result due to retained bits of conception.
Do a USG lower abdomen to check retained products of conception if any. Then consult with your gynecologist and take advice accordingly. You may need some medications to complete abortion.
Practice safe sex in future to avoid unwanted pregnancy.
Be well.
Answered: Mon, 17 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor